Alert archive / Illinois / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 146, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 13, 2008, 11:27 AM CDT for Coles County, Cumberland County, Shelby County, Illinois. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 13, 2008, 11:27 AM CDT (16:27 UTC)
- Expired
- Jun 13, 2008, 12:30 PM CDT
- In force
- 63 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
Counties Coles County, IL, Cumberland County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 124 km from the middle of the area, began a volume at 16:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 13, 11:27 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.5 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- -43 m²/s²
- 0-3 km storm-relative helicity
- -55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 131627
SVRILX
ILC029-035-173-131730-
/O.NEW.KILX.SV.W.0146.080613T1627Z-080613T1730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1127 AM CDT FRI JUN 13 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
COLES COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN CUMBERLAND COUNTY IN EAST CENTRAL ILLINOIS...
SOUTHEASTERN SHELBY COUNTY IN CENTRAL ILLINOIS...
* UNTIL 1230 PM CDT.
* AT 1127 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 7 MILES SOUTHWEST OF NEOGA...OR ABOUT 9 MILES
NORTH OF EFFINGHAM...AND WAS MOVING NORTHEAST AT 31 MPH.
* LOCATIONS IMPACTED INCLUDE...
SIGEL...
NEOGA...
TOLEDO...
LERNA...
JANESVILLE...
MATTOON...
CHARLESTON...
RARDIN...
ASHMORE...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 169 AND 196.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 121 AND 126.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING...BUT STAY
AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3949 8801 3928 8802 3921 8849 3922 8853
3928 8863 3954 8842 3966 8817 3966 8798
3949 8796
TIME...MOT...LOC 1627Z 229DEG 27KT 3927 8850
$$
SHIMON4 follow-up statements
000
WWUS53 KILX 131641
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1141 AM CDT FRI JUN 13 2008
ILC173-131651-
/O.CAN.KILX.SV.W.0146.000000T0000Z-080613T1730Z/
SHELBY-
1141 AM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SHELBY COUNTY IS
CANCELLED...
AT 1138 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3949 8796 3949 8801 3928 8802 3921 8846
3948 8847 3954 8842 3966 8817 3965 8807
3966 8798
TIME...MOT...LOC 1641Z 235DEG 27KT 3931 8838
$$
ILC029-035-131730-
/O.CON.KILX.SV.W.0146.000000T0000Z-080613T1730Z/
COLES-CUMBERLAND-
1141 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN CUMBERLAND AND COLES COUNTIES...
AT 1138 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF NEOGA...OR ABOUT 9 MILES
WEST OF TOLEDO...MOVING NORTHEAST AT 31 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
TRILLA...
TOLEDO...
JANESVILLE...
LERNA...
MATTOON...
COLES COUNTY AIRPORT...
FOX RIDGE STATE PARK...
CHARLESTON...
UNION CENTER...
HUTTON...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 174 AND 197.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 121 AND 126.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3949 8796 3949 8801 3928 8802 3921 8846
3948 8847 3954 8842 3966 8817 3965 8807
3966 8798
TIME...MOT...LOC 1641Z 235DEG 27KT 3931 8838
$$
SHIMON000
WWUS53 KILX 131653
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1153 AM CDT FRI JUN 13 2008
ILC029-035-131730-
/O.CON.KILX.SV.W.0146.000000T0000Z-080613T1730Z/
COLES-CUMBERLAND-
1153 AM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR NORTHERN CUMBERLAND AND COLES COUNTIES...
AT 1149 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES SOUTHEAST OF TRILLA...OR ABOUT 6 MILES
NORTHWEST OF TOLEDO...MOVING NORTHEAST AT 31 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
COLES COUNTY AIRPORT...
FOX RIDGE STATE PARK...
CHARLESTON...
UNION CENTER...
HUTTON...
FAIRGRANGE...
RARDIN...
BUSHTON...
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 186 AND 190.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 121 AND 126.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3949 8796 3949 8801 3928 8802 3925 8838
3946 8835 3966 8817 3965 8807 3966 8798
TIME...MOT...LOC 1653Z 235DEG 27KT 3936 8828
$$
SHIMON000
WWUS53 KILX 131706
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1205 PM CDT FRI JUN 13 2008
ILC035-131715-
/O.CAN.KILX.SV.W.0146.000000T0000Z-080613T1730Z/
CUMBERLAND-
1205 PM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CUMBERLAND COUNTY IS
CANCELLED...
AT NOON CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
LAT...LON 3949 8796 3949 8801 3938 8802 3938 8817
3965 8814 3965 8808 3966 8798
TIME...MOT...LOC 1705Z 244DEG 33KT 3954 8802
$$
ILC029-131730-
/O.CON.KILX.SV.W.0146.000000T0000Z-080613T1730Z/
COLES-
1205 PM CDT FRI JUN 13 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 PM CDT
FOR EASTERN COLES COUNTY...
AT NOON CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.
THIS STORM WAS LOCATED 3 MILES WEST OF ASHMORE...OR ABOUT 6 MILES
NORTHEAST OF CHARLESTON...MOVING NORTHEAST AT 38 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
ASHMORE...
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3949 8796 3949 8801 3938 8802 3938 8817
3965 8814 3965 8808 3966 8798
TIME...MOT...LOC 1705Z 244DEG 33KT 3954 8802
$$
SHIMON000
WWUS53 KILX 131725
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1224 PM CDT FRI JUN 13 2008
ILC029-131734-
/O.EXP.KILX.SV.W.0146.000000T0000Z-080613T1730Z/
COLES-
1224 PM CDT FRI JUN 13 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN COLES COUNTY EXPIRES
AT 1230 PM CDT...
AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF
THE AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT FOR THE AREA UNTIL 8
PM CDT.
LAT...LON 3949 8796 3949 8801 3938 8802 3938 8817
3965 8814 3965 8808 3966 8798
TIME...MOT...LOC 1724Z 244DEG 33KT 1123 5046
$$
SHIMONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 5:55 AM CDT, 5 hours 32 minutes earlier.
Area forecast discussion, Jun 13, 5:55 AM CDT, 5 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 555 AM CDT FRI JUN 13 2008 .DISCUSSION... ISSUED 303 AM CDT FRI JUN 13 2008 UPPER LEVEL LOW STACKED OVER SFC LOW ON THE DAKOTA/CANADA BORDER THIS MORNING. SFC FRONT STRETCHED OUT OVER THE UPPER MIDWEST...DRAPED ACROSS IA MO...BACK INTO THE SRN PLAINS. CONVECTION THAT FIRED ALONG FRONT LATER YESTERDAY AFTERNOON FINALLY STARTING TO DIE DOWN ON THE ERN SIDE OF THE MISS RIVER VALLEY. SOME REMAINING INSTABILITY IS MAINTAINING THE SOUTHERN MOST PORTION OF THE STORMS IN SRN MO AND ERN KS. CONVECTION HAS RUN AWAY FROM THE MAIN FRONT...LOSING ITS PUSH AS IT GETS FURTHER AWAY FROM THE MAIN LIFT FOR THE SYSTEM. MAIN CONCERN FOR THE FORECAST IS THE PRECIP THROUGHOUT TODAY...THE HOLES DEVELOPING IN THE LINE...AND JUST HOW FAR THE FRONT WILL GET INTO THE CWA THIS AFTERNOON TO COLLIDE WITH INCREASING INSTABILITY IN THE SERN COUNTIES. THE NAM/WRF HAS HAD A PRETTY GOOD SOLUTION FOR THIS PARTICULAR SYSTEM SINCE LAST NIGHT. WILL KEEP FOLLOWING IT FOR A BIT. AS FOR THE MED RANGE...BOTH THE GFS AND THE ECMWF ARE IN AGREEMENT FOR THE MON SYSTEM. SHORT TERM...TODAY AND TOMORROW... NAM/WRF HAS THE WEAKENING TREND IN THE PRECIP THAT IS CURRENTLY REFLECTED IN THE RADAR MOSAIC PUSHING INTO THE IL RIVER VALLEY. MID LEVEL JET MAINTAINING THE CLUSTER MOVING OFF TO THE NORTH AND NORTHEAST...AND PLENTY OF INSTABILITY TO FEED THE STORMS MOVING INTO THE SOUTHERN PLAINS. FRONT IS DRIFTING SLOWLY...ALMOST STATIONARY AS IT GETS CAUGHT UP IN SWRLY FLOW. ANOTHER WAVE IS PUSHING IN BEHIND IT ON SATELLITE REPRESENTATION...CLEARING THE CLOUDS AND PROVIDING ANOTHER PUSH THAT SHOULD MOVE THE FRONT THROUGH THE REGION TODAY AND THIS AFTERNOON. COLLISION OF THE FRONT AND INCREASING INSTABILITY IN THE SOUTH AND EAST OF THE CWA WILL PROVIDE THE NEXT ROUND OF SEVERE WEATHER. TO DATE...THIS SYSTEM HAS BEEN A MOSH OF WINDS HAIL AND ISOLATED TORNADOS...AND SEE NO REASON TO DISCONTINUE THAT THINKING. BIGGEST THREAT WILL BE A COMBINATION OF VERY THICK LAYER THAT IS ALMOST SATURATED...AND A FRONT THAT IS SLOWLY MOVING. WITH THE FRONTS FORWARD SPEED A BIT OF A QUESTION MARK...HAVE NO PROBLEM WITH KEEPING THE FFA GOING...ESPECIALLY WITH MANY AREAS STILL SATURATED AND DEALING WITH FLOODING ALREADY. IN SUMMARY...MODELS GIVE US A LITTLE BIT OF A BREAK THROUGH THE MORNING. FIRING OFF MORE CONVECTION AND HEAVY RAINS IN THE EARLY AFTERNOON. FRONT SHOULD MAKE IT THROUGH THE REGION IN THE OVERNIGHT HOURS...LEAVING SATURDAY AFTER 12Z DRY FOR THE FA. LONG TERM...SUNDAY THROUGH TUESDAY... AN OVERALL SWITCH TO MORE NWRLY FLOW ALOFT BEHIND THIS SYSTEM...DROPPING ANOTHER WAVE INTO THE REGION LATE SUNDAY INTO THE NW. CHANCE POPS BEST FOR THE ENTIRE CWA SUNDAY NIGHT...LINGERING INTO MON MORNING. CONFIDENCE IN THIS SYSTEM IS LOW ENOUGH THAT NOT GOING TO GO HIGHER THAN CHANCE. TIMING ON THIS ONE IS TOO LIKELY TO SHIFT SOMEWHAT. MILDER TEMPS AND DRY INTO THE MIDWEEK. && .AVIATION... ISSUED 552 AM CDT FRI JUN 13 2008 CONVECTION CONTINUES TO MOVE IN FROM MO BUT THE INTENSITY HAS WEAKENED CONSIDERABLY OVER THE PAST SVL HOURS. THE OUTFLOW BOUNDARY WHICH PUSHED WELL AHEAD OF THE STORMS HAS CLEARED ALL THE TAF SITES. THIS FEATURE MAY PROVIDE THE MAIN FOCUS FOR ADDL STORMS THIS AFTN...AND THAT WOULD BE JUST SOUTH OF OUR TAF SITES. HOWEVER... WITH THE COLD FRONT STILL OVER CNTRL IOWA...WL CONTINUE TO CARRY AT LEAST A FEW HOURS OF TSRA THIS AFTN JUST AHEAD OF THE BNDRY. WL START OUT WITH MOSTLY VFR CONDITIONS BUT WITH TEMPS WARMING INTO THE UPPER 70S TO MIDDLE 80S BY LATE MRNG...A FAIRLY DECENT CU FIELD SHOULD DEVELOP AS FORECAST SOUNDINGS INDICATE QUITE A BIT OF LOW LVL MOISTURE AROUND TODAY. BEST THREAT FOR ORGANIZED CONVECTION SHOULD BE IN THE 19Z TO 23Z TIME WITH THE STORM THREAT SHIFTING TO THE SOUTH AND EAST THIS EVENING. WITH SLIGHTLY DRIER AIR MOVING IN JUST BEHIND THE FRONT...WL CARRY SCT-BKN CIGS ARND 5000 FEET EARLY THIS EVENING WITH MAINLY SCT CONDITIONS AFTR 03Z. SFC WNDS SHOULD BE OUT OF THE SW TODAY AND BECOME WEST AFTR FROPA THIS EVENING. SMITH && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ038-042>046- 051>057-061>063-066>068-071>073. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ILZ027>031-036-037- 040-041-047>050. &&
Hazardous weather outlook, Jun 13, 10:36 AM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1036 AM CDT FRI JUN 13 2008 ILZ027>031-036-037-040-041-047>050-141200- CASS-FULTON-KNOX-MARSHALL-MASON-MENARD-MORGAN-PEORIA-SCHUYLER- SCOTT-STARK-TAZEWELL-WOODFORD- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON. INTERESTS ALONG THE ILLINOIS RIVER FROM HAVANA TO BEARDSTOWN WILL EXPERIENCE FLOODING INTO EARLY NEXT WEEK. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE IN THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON. ILZ038-042>046-051>057-061-141200- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TODAY AS A SLOW MOVING COLD FRONT APPROACHES FROM THE WEST. A FEW OF THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL ALONG WITH THE POTENTIAL FOR DAMAGING STRAIGHT LINE WINDS. THE PRIMARY THREAT FOR ANY ORGANIZED SEVERE STORMS WOULD BE EARLY THIS AFTERNOON AS THE COLD FRONT APPROACHES. THE THREAT FOR HEAVY RAIN AND ANY SEVERE WEATHER WILL SHIFT TO OUR SOUTHEAST BY LATE AFTERNOON OR EARLY EVENING. FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING IS EXPECTED TO CONTINUE AT PETERSBURG...OAKFORD AND CHANDLERVILLE FOR THE NEXT SEVERAL DAYS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND SUNDAY EVENING. A FEW OF THOSE STORMS MAY BECOME SEVERE DURING THE AFTERNOON AND EARLY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY THIS EVENING. ILZ062-063-066>068-071>073-141200- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1036 AM CDT FRI JUN 13 2008 ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM CDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT EXTENSIVE RUNOFF FLOODING FROM PREVIOUS RAINFALL WILL CONTINUE OVER MANY AREAS OF EAST CENTRAL AND SOUTHEAST ILLINOIS FOR THE NEXT COUPLE OF DAYS. IN ADDITION...SEVERAL RIVERS AND STREAMS WILL CONTINUE OUT OF THEIR BANKS INCLUDING THE WABASH...LITTLE WABASH...AND EMBARRAS RIVERS. SCATTERED THUNDERSTORMS WILL OCCUR THROUGH THIS EVENING AND THE MAIN THREAT FOR ORGANIZED THUNDERSTORMS...INCLUDING THE POTENTIAL FOR SEVERE STORMS AND HEAVY RAINFALL WILL BE THIS AFTERNOON INTO EARLY THIS EVENING. ADDITIONAL RAINFALL AMOUNTS FROM THESE STORMS WILL RANGE FROM 1 TO 2 INCHES. THE PRIMARY SEVERE THREAT THIS AFTERNOON AND EVENING WILL BE FROM DAMAGING STRAIGHT LINE WINDS. THE THREAT FOR HEAVY RAINFALL AND SEVERE WEATHER WILL END ACROSS THE AREA BY MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS SUNDAY AFTERNOON AND EVENING. SOME OF THE STORMS COULD BECOME SEVERE DURING THE AFTERNOON AND INTO MID EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING UNTIL SUNSET. KH
In the hours before
Local storm report, Jun 13, 11:21 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1121 AM CDT FRI JUN 13 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM HAIL TUSCOLA 39.80N 88.28W
06/13/2008 M0.88 INCH DOUGLAS IL CO-OP OBSERVER
FROM COOP OBSERVER.
1115 AM HAIL 4 W TUSCOLA 39.80N 88.36W
06/13/2008 M0.75 INCH DOUGLAS IL TRAINED SPOTTER
&&
GOETSCHThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 11:38 PM CDT | Severe Thunderstorm Warning | ILX | Knox, Marshall, Peoria, Stark | 52 min |
| Jun 13, 1:06 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 1:27 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox | 48 min |
| Jun 13, 1:59 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, Marshall, Peoria, Stark, Tazewell and 1 more | 46 min |
| Jun 13, 2:05 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Mason | 25 min |
| Jun 13, 6:31 AM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
| Jun 13, 10:59 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 49 min |
| Jun 13, 11:31 AM CDT | Severe Thunderstorm Warning | ILX | Vermilion | 59 min |
| Jun 13, 12:38 PM CDT | Flash Flood Warning | ILX | Lawrence | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.